# SDR RRXA99652

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 260-350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FINGER DOUBLER BETWEEN STA 260 TO STA 350 AND LONGERON 31 LEFT, DAMAGE EXCEEDED LIMITS IAW  DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW  FINGER DOUBLER IAW DAC DWG 5758874.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
